# SDR SWAA2021083010675

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT FUEL BOOST PUMP IFSS 120 APROX LT WING.  MACHINED ANGLE SUPPORT  IAW  SRM 57-20-10-01-1 ITEM 4A TABLE 2 FIGURE 2 AND DWG 116A3939 REV A DWG 112A2004 REV A.
